I stayed on Premarin thinking it would protect me from osteo but looks like it didnt. I don't like stomach and esophagus problems w/ fosamax and now from what see, reclast has even worse side effects that I can't afford to have. I heard from a friend there's a newer on out that is 1x every 6 mo and that there are virtually no side effects. What's anyone's opinions on any of this. It's very scary since my 91 yr old mom has had osteoporosis since she was in her 80's .
I have fibromyalgia and have just been told I'm dealing with osteoporosis.What meds best?
- 6 Apr 2013 by kcallain
- 6 Apr 2013
- fosamax, reclast, osteoporosis, fibromyalgia, side effect
Added 6 Apr 2013:
The new med is called Pro-lia and its given just under the skin on inside of your forearm like TB tests are done. Anyone know anything about it?
Yes, Prolia is new and not long tested. I had it back in September and have seemingly permanent side effects of sore bones and inflamed skin. The side effects should have gone away many months ago since the half life of the medication is 4 weeks, meaning that every 4 weeks the effects of it are cut in half. That means in just 4 months, the effects should be cut down to 6.75%. Plus my parathyroid levels went sky high which continued to be high last time I got blood tested 2 months ago. The parathyroid destroys the bones and every organ in the body when it malfunctions. Look up the side effects of Prolia which says that some of the side effects can be so severe that it leads to hospitalizations which 2 women on these websites have had those consequences. If I were you, I would wait until this drug has more of a history. I certainly wish that I had. My mother also had osteroporosis and had a long unpainful life until the age of 88. Did your mother suffer since she was in her 80s? I cannot wear my CPAP mask which is very important to wear because my skull gets terribly bruised after just wearing it for 4 hours after waiting months for my skull to get better. Can I say more?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 1 answer
Posted 7 Nov 2010 • 1 answer
Posted 14 Mar 2011 • 1 answer
Posted 30 Aug 2011 • 1 answer
Posted 20 Dec 2011 • 1 answer